New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

buzbait
New Member


Date Joined Feb 2007
Total Posts : 1
   Posted 2/19/2007 1:02 PM (GMT -6)   
If anyone has taken Advair and had an increase in weight gain of more than fifteen pounds, please contact me at buzbait@up-link.net.
 
Thanks
Buzbait

younglady94
Regular Member


Date Joined Oct 2006
Total Posts : 178
   Posted 2/20/2007 3:36 PM (GMT -6)   
I have never heard of weight gain associated with Advair. If your on other medications they could be causing the weight gain also. I would discuss this issue with your doctor that prescribed Advair. I have been using Advair for years. Good Luck! Best Wishes! :-)

pegleg
Regular Member


Date Joined Oct 2006
Total Posts : 257
   Posted 2/20/2007 5:52 PM (GMT -6)   
Advair is a corticosteroid and not the type which most people associate with steroids. Advair couldn't cause the weight gain, but have you had your thyroid checked lately? An imbalance in your thyroid can cause weight gain.

Hope you feel better soon.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 30, 2016 10:12 AM (GMT -6)
There are a total of 2,696,615 posts in 297,667 threads.
View Active Threads


Who's Online
This forum has 152306 registered members. Please welcome our newest member, Nikolas7171.
328 Guest(s), 11 Registered Member(s) are currently online.  Details
countingstarsx, Jukke, john16, cb1234, Cookiesk9, Tick41, Lymie Jo, pmm73, Old Mike, vaportrail, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer